Affordable Access

Publisher Website

Stationary solutions of certain nonlinear differential equations

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Publication Date
Volume
254
Issue
1
Identifiers
DOI: 10.1016/0016-0032(52)90003-3
Disciplines
  • Mathematics

Abstract

Abstract The differential equation x ̈ + b dot x + x + (a − cx 2)x cos2t + ex 3 = 0 , encountered in applications, is investigated by the perturbation theory. Equations of the first approximation are discussed in the general case as well as in a number of particular cases. In Part II the problem of the maintenance of the oscillation of a pendulum by alternating current is studied and it is shown that it is expressible in terms of this differential equation.

There are no comments yet on this publication. Be the first to share your thoughts.